# SDR 2023FA0000535

- Difficulty date: September 9, 2023
- Submitted: September 12, 2023
- Operation: General aviation
- Aircraft: N32NS
- Make and model: Cirrus SF50
- Aircraft serial: 0260
- Aircraft time: 742 hours, 578 cycles
- Engine: Wilint FJ335A
- Engine time: 742 hours, 578 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY. EXTENDED GEAR USING ALTERNATE GEAR EXTENSION.
